# SDR 96ZZZM970

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152GL
- Make and model: Beech 1900C
- Aircraft serial: UC152
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: 1148201143
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LAN - CREW REPORTED, THAT LEFT RUDDER PEDAL REQUIRED EXCESSIVE FORCE ON TAKEOFF ROLL.  THEY ABORTED THE TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED MANUAL STEERING BELLCRANK AND ASSOCIATED BEARINGS.  OPS CHECK WAS GOOD.  REFERENCE GLBA96068.
